صندلی اداری

Browse Title Index


 
Issue Title
 
Vol 12, No 3 (2013) δ-CONTROLLABILITY OF IMPULSIVE SYSTEMS AND APPLICATIONS TO SOME PHYSICAL AND BIOLOGICAL CONTROL SYSTEM Abstract   PDF
Oyelami Benjamin Oyediran
 
Vol 7, No 1 (2003) A CLASS OF EXPONENTIALLY STABLE SEMIGROUPS ON BANACH SPACES Abstract   Postscript
C. Buse, G. Cainiceanu, Ciprian Preda
 
Vol 14, No 3 (2015) A CLASS OF KOLMOGOROV SYSTEM WITH EXACT ALGEBRAIC LIMIT CYCLE Abstract   PDF
A. Bendjeddou, A. Berbache, R. Cheurfa
 
Vol 13, No 3 (2014) A COMBINATION OF THE LAPLACE TRANSFORM AND THE VARIATIONAL ITERATION METHOD FOR THE ANALYTICAL TREATMENT OF DELAY DIFFERENTIAL EQUATIONS Abstract   PDF
Toheeb A. Biala, Oladapo O. Asim, Yusuf O. Afolabi
 
Vol 16, No 1 (2017) A CONTROLLABILITY RESULT FOR AFFINE CONTROL SYSTEMS ON SOME NON-COMPACT LIE GROUP Abstract   PDF
I. Akdenizci Demirtas, A. Kara Hansen
 
Vol 19, No 1 (2020) A FAMILY OF RECURRENCE GENERATED FUNCTIONS BASED ON THE LOGISTIC FUNCTION WITH POLYNOMIAL VARIABLE TRANSFER. SOME APPROXIMATION AND MODELLING ASPECTS Abstract   PDF
Nikolay Kyurkchiev, Anton Iliev, Asen Rahnev
 
Vol 10, No 1 (2005) A FINITE DIFFERENCE SCHEME FOR SOLVING THE GENERALIZED NONLINEAR SCHR\"{O}DINGER EQUATION Abstract
E.A. Al-Said
 
Vol 9, No 1 (2004) A FOUR DIMENSIONAL FUNCTIONAL DIFFERENTIAL EQUATION FOR THE DYNAMICS OF CD4+ T-CELLS AND HIV-1 Abstract   PDF
Pratik Misra, Terrance J. Quinn, Sanjay Rai
 
Vol 10, No 1 (2005) A FUNCTIONAL INTEGRO-DIFFERENTIAL EQUATION IN BANACH ALGEBRAS INVOLVING DISCONTINUOUS NONLINEARITIES Abstract
B.C. Dhage, J.R. Graef, B.D. Karande
 
Vol 20, No 1 (2021) A LOOK AT SOME TRIGONOMETRIC-G FAMILIES WITH BASELINE INVERTED EXPONENTIAL (CDF). APPLICATIONS Abstract   PDF
Nikolay Kyurkchiev, Anton Iliev, Olga Rahneva, Vesselin Kyurkchiev
 
Vol 19, No 1 (2020) A LOOK AT THE INVERSE WEIBULL ”ADAPTIVE FUNCTION”: PROPERTIES AND APPLICATIONS Abstract   PDF
Nikolay Kyurkchiev
 
Vol 20, No 1 (2021) A LOOK AT THE MODIFIED SIRD MODELS WITH ”INTERVENTION POLYNOMIAL FACTOR”. METHODOLOGICAL ASPECTS. II Abstract   PDF
Nikolay Kyurkchiev, Vesselin Kyurkchiev, Anton Iliev, Asen Rahnev
 
Vol 11, No 2 (2012) A MATHEMATICAL EXPLANATION FOR THE MARTYRDOM EFFECT Abstract   PDF
Jeff Suzuki
 
Vol 18, No 1 (2019) A METHOD OF INVERSION OF FOURIER TRANSFORMS ANS ITS APPLICATIONS Abstract   PDF
A. Kushpel
 
Vol 14, No 2 (2015) A METHOD OF SOLVING LAGRANGE'S FIRST-ORDER PARTIAL DIFFERENTIAL EQUATION WHOSE COEFFICIENTS ARE LINEAR FUNCTIONS Abstract   PDF
Syed Md Himayetul Islam, J. Das (N{\'e}e Chaudhuri)
 
Vol 13, No 1 (2014) A MODIFIED ITERATIVE DECOMPOSITION METHOD FOR SOLVING BOUNDARY LAYER PROBLEM IN UNBOUNDED DOMAIN Abstract   PDF
J.A. Osilagun, O.A. Taiwo
 
Vol 7, No 3 (2003) A NEW EXISTENCE THEOREM FOR STURM-LIOUVILLE BOUNDARY VALUE PROBLEMS ON A MEASURE CHAIN Abstract   PDF
Y.-H. Zhao, Jian-Ping Sun, K.-M. Yan, R.-J. Liang
 
Vol 20, No 1 (2021) A NEW MODIFICATIONS OF THE SIR/SEIR MODELS WITH ”INTERVENTION POLYNOMIAL FACTOR”. METHODOLOGICAL ASPECTS Abstract   PDF
Nikolay Kyurkchiev, Vesselin Kyurkchiev, Anton Iliev, Asen Rahnev
 
Vol 7, No 3 (2003) A NEW THEOREM OF EXISTENCE TO FOURTH-ORDER BOUNDARY VALUE PROBLEM Abstract   PDF
R.-J. Liang, Y.-H. Zhao, J.-P. Sun
 
Vol 18, No 1 (2019) A NOTE ON THE EXTENDED SONG–CHANG–PHAM’S SOFTWARE RELIABILITY MODEL. II. Abstract   PDF
Nikolay Pavlov, Georgi Spasov, Martin Stieger, Angel Golev
 
Vol 10, No 3 (2005) A NOTE ON THE PERTURBED LAX-MILGRAM PROBLEM Abstract   Postscript
Adam Grabarsk, Alicja Smoktunowicz
 
Vol 18, No 1 (2019) A NOTE ON THE WILSON-HILFERTY DISTRIBUTION Abstract   PDF
Nikolay Kyurkchiev, Anton Iliev, Asen Rahnev
 
Vol 18, No 1 (2019) A NOTE ON THE ”TRANSMUTED TRANSMUTED–G FAMILY” OF CUMULATIVE DISTRIBUTION FUNCTIONS Abstract   PDF
Anna Malinova, Olga Rahneva, Angel Golev, Vesselin Kyurkchiev
 
Vol 13, No 4 (2014) A SERIES SOLUTION OF THE GENERAL HEUN EQUATION IN TERMS OF INCOMPLETE BETA FUNCTIONS Abstract   PDF
A.M. Manukyan, T.A. Ishkhanyan, M.V. Hakobyan, A.M. Ishkhanyan
 
Vol 12, No 4 (2013) A SIMPLE ANALYTICAL TECHNIQUE TO SOLVE HIGHER-ORDER APPROXIMATIONS OF A NONLINEAR OSCILLATOR WITH DISCONTINUITIES Abstract   PDF
Alal Hosen
 
1 - 25 of 222 Items 1 2 3 4 5 6 7 8 9 > >> 


IJDEA, Academic Publications, Ltd.